Bulletin of the American Mathematical Society

Orders in Artinian rings

Arun Vinayak Jategaonkar

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1258-1259.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530906

Mathematical Reviews number (MathSciNet)
MR0246907

Zentralblatt MATH identifier
0191.32002

Citation

Jategaonkar, Arun Vinayak. Orders in Artinian rings. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1258--1259. https://projecteuclid.org/euclid.bams/1183530906


Export citation

References